Wow I'm glad to have found this place. I feel like I'm going crazy. I can't figure out if I'm still in withdrawal from zoloft or having a bad reaction to my new med (prozac)?
I hadn't been on any meds in a decade. After a divorce and some hard times, my counselor thought it might be a good idea to get back on something. So I started zoloft earlier this year. I decided to switch from zoloft last month after bad weight gain (god I feel so fat!!! I can barely fit into my clothes anymore and dieting does nothing). I had been on 50mg. Three weeks ago I went down to 25mg and added in 10mg of prozac. After a couple days, the horrible withdrawal started:
general SICK feeling
but otherwise, mood was ok generally
A week after going down, I stopped the zoloft (this was after 8 days on 25mg) and upped the prozac to 20mg. This was per my doctor's instruction. A couple days later I just started feeling really awful. My mood is horrible. Anxiety is up, I'm really depressed. Moody. Crying a lot. Just feel TERRIBLE. The physical symptoms have stopped, but the emotional symptoms are getting worse. I don't know what to think. I took prozac years ago and did well on it. I don't know if I need a higher dose, or if it hasn't kicked in yet, or if it's more zoloft withdrawal. I called my doctor this afternoon and am waiting to hear back. I don't know what to do and am afraid to try anything else. Does anyone have an opinion? The only other drug I've had such bad withdrawal from was Effexor, about 12 years ago, and that was AWFUL.